Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''


Author: Edmond E. Granirer
Journal: Proc. Amer. Math. Soc. 129 (2001), 2503-2503
MSC (1991): Primary 43A22, 42B15, 22D15; Secondary 42A45, 43A07, 44A35, 22D25
Published electronically: March 15, 2001
Original Article: Proc. Amer. Math. Soc. 124 (1996), 3399-3406.
MathSciNet review: 1823938
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A22, 42B15, 22D15, 42A45, 43A07, 44A35, 22D25

Retrieve articles in all journals with MSC (1991): 43A22, 42B15, 22D15, 42A45, 43A07, 44A35, 22D25


Additional Information

Edmond E. Granirer
Affiliation: Department of Mathematics, The University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2
Email: granirer@math.ubc.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06230-X
PII: S 0002-9939(01)06230-X
Received by editor(s): December 11, 2000
Published electronically: March 15, 2001
Communicated by: Dale E. Alspach
Article copyright: © Copyright 2001 American Mathematical Society